# SDR AALA20160725004

- Difficulty date: July 25, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 51,242 hours, 20,405 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER SKIN IS CRACKED AT HSS 138.70.  REPAIRED SKIN IAW SRM 55-10-01-2R-11.
